# SDR R61A201609110528

- Difficulty date: September 11, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N401YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000363
- Aircraft time: 8,182 hours, 5,669 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE CAPTAIN`S FLASHLIGHT WAS NOT SHOWING THE RED CHARGING LIGHT. MAINTENANCE REMOVED AND REPLACED THE FLASHLIGHT BATTERY IAW AMM AND OPS CHECKED GOOD.
